The Büchi sequences and Hilbert’s Tenth Problem

Tom 108 / 2016

Jerzy Browkin Banach Center Publications 108 (2016), 23-30 MSC: Primary 11B83, Secondary 11Y85, 11D09. DOI: 10.4064/bc108-0-2

Streszczenie

In this short survey paper we state the Büchi conjecture and discuss its relations with the Hilbert Tenth Problem. We give some generalizations of the conjecture, and include some numerical examples.

Autorzy

  • Jerzy Browkin

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek